Vol. 12, No. 2, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The spectrum and the radical in locally m-convex algebras

Eleanor Killam

Vol. 12 (1962), No. 2, 581–588
Mathematical Subject Classification
Primary: 46.50
Milestones
Received: 17 May 1961
Published: 1 June 1962
Authors
Eleanor Killam